Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Muscle pain in the leg affecting the abdomen - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
Doctor :   please go ahead with ur medical query
User :   hello i have some muscle problem in my leg
User :   its also affectin my left abdomen
User :   sometimes i will get pain n sometimes wont get
Doctor :   ok
Doctor :   since how long
User :   but all the time i will be facin some irritation in my left hip muscles as well as my left side of abdomen
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   from last 8yrs
User :   26yrs, male, XXX , single, 73kgs, 6ft
User :   i have a tight TFL band in my left leg
User :   u there
Doctor :   yes
User :   do u knw kannada
User :   i dont knw wat we tell for tht in english
Doctor :   ya
User :   vaayu antharalla adhu
Doctor :   u can type in english
User :   i use to feel like something is pumping inwards in my left side of abdomen
Doctor :   since how long
User :   if i take a deep breathe inwards, i use to feel pain in my left lat
User :   from last 7-8 yrs
User :   sometimes i feel vomittin sensation but wont vomit
User :   i do yoga n exercise regularly from past 2yrs
User :   doing yoga regularly from past 2 months
Doctor :   ok
Doctor :   do u have burning sensation in chest
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor